Previous |  Up |  Next


Title: Approximation solvability of nonlinear equations (English)
Author: Webb, J. R. L.
Language: English
Journal: Nonlinear Analysis, Function Spaces and Applications
Volume: Vol. 2
Issue: 1982
Pages: 234-257
Category: math
MSC: 47H09
MSC: 47J25
idZBL: Zbl 0507.47037
idMR: MR685002
Date available: 2009-10-08T09:38:58Z
Last updated: 2012-08-03
Stable URL:


Files Size Format View
NAFSA_082-1982-1_8.pdf 1.334Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo